An application of Darbo\'s fixed point theorem in the relative controllability of non-linear systems

  • I Davies
  • C Isreal-Cookey
  • A O Nwaoburu

Abstract



Sufficient conditions for the relative controllability of a class of nonlinear systems with distributed delays in the control are established. Our results are based on the measure of non-compactness of a set and the Darbo's fixed point theorem.

Global Jouranl of Mathematical Sciences Vol. 6 (1) 2007: pp. 21-26
Published
2007-10-24
Section
Articles

Journal Identifiers


eISSN: 1596-6208